MAUDE Adverse Event Report: LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER

LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER
Model Number 1021-04
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Readings (2459)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6), the user contacted dario to report inconsistent and high blood glucose (bg) readings.The user reported receiving from her dario meter inconsistent bg readings towards the end of thirty days of usage.The user also reported that she compares the bg readings that she receives from her dario meter with a non-dario meter, testing at the same time, and using the same drop of blood.The user stated that after opening a new cartridge of strips, the user receives a 10 mg/dl difference in bg readings between her dario meter and her non-dario meter, however several weeks later, the user receives bg readings with a 50 mg/dl to 100 mg/dl difference between her two meters.The user further reported that her a1c results are more aligned with the bg readings that she received from her non-dario meter, which are lower than the bg readings that she receives from her dario meter.
 
Additional Manufacturer Narrative
During troubleshooting on the phone with dario's representative, the user reported that when the issue occured, the user received a bg reading of 125 mg/dl from her dario meter compared to a bg reading of 150 mg/dl from her non-dario meter.The user also reported that on (b)(6) 2025, she received a bg reading of 267 mg/dl from her dario meter compared to a bg reading of 147 mg/dl from her non-dario meter.Due to the above, a replacement of dario's strips and control solution was sent to the user to make sure that the dario strips are reading correctly, and to ensure proper technique.After the above was received, an attempt to follow up with the user was made, however, no response has been received to date.There is not enough information regarding the meter and old strips available to further investigate this case.Therefore, no resolution is available.

Brand Name
DARIO BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOMETER
Manufacturer (Section D)
LABSTYLE INNOVATIONS LTD
5 tarshish st
north industrial park
caesarea, 30798 21
IS  3079821
Manufacturer Contact
5 tarshish st
north industrial park
caesarea, 30798-21
MDR Report Key24324348
Report Number3010606081-2026-00005
Device Sequence Number21201209
Product Code NBW
UDI-Device Identifier00850065006154
UDI-Public850065006154
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1021-04
Device Lot Number2204211
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexFemale